Fondaparinux-associated Thrombocytopenia

  • Jahanzeb Malik Rawalpindi Institute of Cardiology
  • Nismat Javed Shifa College of Medicine
  • Matiullah Kamin Shifa International Hospital
Keywords: fondaparinux-associated thrombocytopenia, HIT, Factor Xa inhibitor

Abstract

Heparin-induced thrombocytopenia (HIT) is an immune-mediated condition causing thrombocytopenia and paradoxical thrombosis after exposure to heparin or low-molecular-weight heparin. It has been rarely reported by Fondaparinux, an artificial pentasaccharide similar to heparin. This manuscript presents a case of HIT associated with fondaparinux use.

doi: https://doi.org/10.12669/pjms.37.2.3522

How to cite this:
Malik J, Javed N, Kamin M. Fondaparinux-associated Thrombocytopenia. Pak J Med Sci. 2021;37(2):---------.
doi: https://doi.org/10.12669/pjms.37.2.3522

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/3.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Published
2021-01-02
How to Cite
Malik, J., Javed, N., & Kamin, M. (2021). Fondaparinux-associated Thrombocytopenia. Pakistan Journal of Medical Sciences, 37(2). https://doi.org/10.12669/pjms.37.2.3522